Pacific Journal of Mathematics

Monotonic permutations of chains.

Thomas J. Scott

Article information

Source
Pacific J. Math., Volume 55, Number 2 (1974), 583-594.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102910991

Mathematical Reviews number (MathSciNet)
MR0384643

Zentralblatt MATH identifier
0358.06005

Subjects
Primary: 06A55

Citation

Scott, Thomas J. Monotonic permutations of chains. Pacific J. Math. 55 (1974), no. 2, 583--594. https://projecteuclid.org/euclid.pjm/1102910991


Export citation

References

  • [1] L. Fuchs, Partially Ordered Algebraic Systems, Addison-Wesley, Reading, Mass., 1963.
  • [2] F. Hausdorff, Grundzuge der Mengenlehre, Veit and Co., Leipzig, Germany, 1914.
  • [3] C. Holland, The lattice-ordered group of automorphisms of an ordered set, Michigan Math. J., 10 (1963), 399-408.
  • [4] C. Holland, Transitive lattice-ordered permutationgroups, Math. Zeit., 87 (1965), 420-433.
  • [5] C. Holland and S. H. McCleary, Wreath products of ordered permutation groups, Pacific J. Math., 31 (1969), 703-716.
  • [6] J. T. Lloyd, Lattice-ordered Groups and o-permutation Groups, Dissertation, Tulane University, 1964.
  • [7] S. H. McCleary, O-primitive ordered permutationgroups, Pacific J. Math., 40 (1972).
  • [8] S. H. McCleary, O-primitive ordered permutation groups II, (to appear). 9.1The lattice-ordered group of automorphisms of an a-set, (to appear).
  • [10] S. H. McCleary, Generalized wreath products viewed as sets with valuation, J. Algebra, 16 (1970), 163-182.
  • [11] T. J. Scott, Monotonic Permutations of Chains, Dissertation, The University of Georgia, 1972.
  • [12] H. Wielandt, Finite Permutation Groups, Academic Press, New York, N. Y., 1964.